# SDR FDEA200908143019

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE - SUPPORT FLOOR AT Y730 BTW FR12A AND 13A FOUND   CORRODED. SUPPORT FLOOR REPLACED IAW SRM 51-72-10.
